# SDR SIMA20011332

- Difficulty date: May 13, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Splice
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3405 - CREW REPORTED THE RIGHT MAIN GEAR CYCLES IN FLIGHT AFTER RETRACTION.  AIRCRAFT WAS RETURNED TO DFW.  MAINTENANCE INSPECTED AND FOUND A SPLICE CONNECTOR IN WIRE 5000VS LOOSE.  WIRE WAS REPAIRED IAW ATR AWM 20-43-12.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
